On discrete time infinite horizon optimal growth problem


Ulus A.

International Journal of Optimization and Control: Theories and Applications, vol.8, no.1, pp.102-116, 2018 (Refereed Journals of Other Institutions) identifier

  • Publication Type: Article / Article
  • Volume: 8 Issue: 1
  • Publication Date: 2018
  • Doi Number: 10.11121/ijocta.01.2018.00464
  • Title of Journal : International Journal of Optimization and Control: Theories and Applications
  • Page Numbers: pp.102-116

Abstract

© 2018 Nippon Telegraph and Telephone Corp. All rights reserved.Optimal growth problem is an important optimization problem in the theory of economic dynamics. This paper provides an overview of the main approaches used in the existing literature in solving infinite horizon discrete time optimal growth problem and includes very recent developments.